Volume 14, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Homotopy theory of non-symmetric operads, II: Change of base category and left properness

Fernando Muro

Algebraic & Geometric Topology 14 (2014) 229–281
Bibliography
1 M Aguiar, S Mahajan, Monoidal functors, species and Hopf algebras, CRM Monograph Series 29, Amer. Math. Soc. (2010) MR2724388
2 M A Batanin, Homotopy coherent category theory and $A_\infty$–structures in monoidal categories, J. Pure Appl. Algebra 123 (1998) 67 MR1492896
3 H J Baues, Algebraic homotopy, Cambridge Studies in Advanced Mathematics 15, Cambridge Univ. Press (1989) MR985099
4 C Berger, I Moerdijk, Axiomatic homotopy theory for operads, Comment. Math. Helv. 78 (2003) 805 MR2016697
5 F Borceux, Handbook of categorical algebra, 2: Categories and structures, Encyclopedia of Mathematics and its Applications 51, Cambridge Univ. Press (1994) MR1313497
6 P S Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs 99, Amer. Math. Soc. (2003) MR1944041
7 M Hovey, Model categories, Mathematical Surveys and Monographs 63, Amer. Math. Soc. (1999) MR1650134
8 A Joyal, R Street, Tortile Yang–Baxter operators in tensor categories, J. Pure Appl. Algebra 71 (1991) 43 MR1107651
9 S Mac Lane, Categories for the working mathematician, Graduate Texts in Mathematics 5, Springer (1998) MR1712872
10 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. 82 (2001) 441 MR1806878
11 F Muro, Homotopy theory of nonsymmetric operads, Algebr. Geom. Topol. 11 (2011) 1541 MR2821434
12 F Muro, Homotopy units in ${A}$–infinity algebras, (2011) arXiv:1111.2723v1
13 F Muro, Moduli spaces of algebras over non-symmetric operads, (2011) arXiv:1112.5146v1
14 S Schwede, B E Shipley, Algebras and modules in monoidal model categories, Proc. London Math. Soc. 80 (2000) 491 MR1734325
15 S Schwede, B E Shipley, Equivalences of monoidal model categories, Algebr. Geom. Topol. 3 (2003) 287 MR1997322
16 B E Shipley, $H\mathbb Z$–algebra spectra are differential graded algebras, Amer. J. Math. 129 (2007) 351 MR2306038
17 B Toën, G Vezzosi, Homotopical algebraic geometry, II: Geometric stacks and applications, Mem. Amer. Math. Soc. 902, AMS (2008) MR2394633